i take toviaz 4 mg and been on it about 6 mos. i have all the sudden been very constipated.. and my stomach killing me all the time. What can i or is there somthing you can take everyday to help.. colace does not help..
Hi I too have been suffering from constipation lately my doctor put me on a medication called Hyoscyamine 0.125mg 4 times a day it is suppose to help with muscle spasms in the stomach, I have noticed a little difference with the medication, so I stoped taking it. But the thing that is working for the constipation is Dulcolax laxative suppositories 10mg, on the box it said gentle fast relief and I must admit I didn't think it would help because I had tried so many other things with no luck. But I am pleased to say I pop one of those suppositories in and within 15 minutes I have gone, I always do this at home because I find it better. It might be worth a try if you haven't tried it before. I tried the tablet form but it for some reason didn't work as well. Good luck and I hope this helps you.
Make sure you get enough fibre in your diet. Vegetables, fresh fruits, dried fruits, and whole wheat, bran, or oatmeal cereals are excellent sources of fibre. Make sure too that you drink plenty of fluids and get regular exercise.
A bulk laxative such as psyllium may help add fluid and bulk to the stool. Suppositories or gentle laxatives, such as milk of magnesia liquid, may establish regular bowel movements. Enemas or stimulant laxatives such as dulcolax should be reserved for severe cases only. These methods can become habit forming and should be used only if fibre, fluids, and stool softeners do not provide enough relief.
Your pharmacist will help provide more information.
- Toviaz Information for Consumers
- Toviaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toviaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 3 answers
Posted 18 Nov 2010 • 1 answer
Posted 20 Mar 2012 • 1 answer
Posted 30 Jan 2014 • 1 answer
Posted 11 Jul 2016 • 0 answers